| Catalog Number |
09315284190 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6) the analyzer's serial number is (b)(6).The field service representative found abnormalities with qc on the measuring cell.He replaced the pinch valves and pinch tube for the syringe and performed liquid flow path cleaning.He performed checks and tests with acceptable results.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys probnp ii results for 1 patient sample on a cobas e 801 analytical unit.The initial result was 385 pg/ml.The clinician questioned the result and requested that the sample be repeated because the patient's result is typically around 10,000 pg/ml.The repeated result was 19265 pg/ml.
Additional Manufacturer Narrative
The calibration and qc were acceptable.A general reagent issue was excluded.The investigation could not determine if the service actions were related to the issue.The investigation could not determine a clear root cause.The investigation did not identify a product problem.